×

zbMATH — the first resource for mathematics

Translation invariant maps on function spaces over locally compact groups. (English) Zbl 06991305
Summary: We prove that under adequate geometric requirements, translation invariant mappings between vector-valued quasi-Banach function spaces on a locally compact group \(G\) have a bounded extension between Köthe-Bochner spaces \(L_r(G, E)\). The class of mappings for which our results apply includes polynomials and multilinear operators. We develop an abstract approach based on some new tools as abstract convolution and matching among Banach function lattices, and also on some classical techniques as Maurey-Rosenthal factorization of operators. As a by-product we show when Haar measures which appear in certain factorization theorems for nonlinear mappings are in fact Pietsch measures. We also give applications to operators between Köthe-Bochner spaces.

MSC:
47 Operator theory
46 Functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bennett, C.; Sharpley, R., Interpolation of operators, Pure and Applied Mathematics, vol. 119, (1988), Academic Press Boston · Zbl 0647.46057
[2] Bothelho, G.; Pellegrino, D.; Rueda, P.; Santos, J.; Seoane-Sepúlveda, J. B., When is the Haar measure a Pietsch measure for nonlinear mappings?, Studia Math., 213, 3, 275-287, (2012) · Zbl 1276.28028
[3] Colzani, L., Translation invariant operators on Lorentz spaces, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (4), 14, 2, 257-276, (1987) · Zbl 0655.47025
[4] Colzani, L.; Sjögren, P., Translation-invariant operators on Lorentz spaces \(L(1, q)\) with \(0 < q < 1\), Studia Math., 132, 2, 101-124, (1999) · Zbl 0921.42004
[5] Cowling, M., Some applications of Grothendieck’s theory of topological tensor products in harmonic analysis, Math. Ann., 232, 3, 273-285, (1978) · Zbl 0343.43012
[6] Cowling, M. G.; Fournier, John J. F., Inclusions and noninclusion of spaces of convolution operators, Trans. Amer. Math. Soc., 221, 1, 59-95, (1976) · Zbl 0331.43007
[7] Creekmore, J., Type and copype of Lorentz \(L_{p q}\) spaces, Indag. Math., 43, 145-152, (1981) · Zbl 0483.46014
[8] Defant, A., Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces, Positivity, 5, 2, 153-175, (2001) · Zbl 0994.47036
[9] Defant, A.; Floret, K., Tensor norms and operator ideals, North-Holland Mathematics Studies, vol. 176, (1993), North-Holland Publishing Co. Amsterdam · Zbl 0774.46018
[10] Defant, A.; Junge, M., Best constants and asymptotics of Marcinkiewicz-Zygmund inequalities, Studia Math., 125, 3, 271-287, (1997) · Zbl 0916.47018
[11] Defant, A.; Mastyło, M., Interpolation of Fremlin tensor products and Schur factorization of matrices, J. Funct. Anal., 262, 3981-3999, (2012) · Zbl 1252.46013
[12] Defant, A.; Mastyło, M., Factorization and extension of positive homogeneous polynomials, Studia Math., 221, 1, 87-100, (2014) · Zbl 1303.47078
[13] Defant, A.; Sánchez-Pérez, E. A., Maurey-Rosenthal factorization of positive operators and convexity, J. Math. Anal. Appl., 297, 2, 771-790, (2004) · Zbl 1066.47015
[14] Diestel, J.; Jarchow, H.; Tonge, A., Absolutely summing operators, Cambridge Studies in Advanced Math., vol. 43, (1995), Cambridge · Zbl 0855.47016
[15] García-Cuerva, J.; Rubio de Francia, J. L., Weighted norm inequalities and related topics, North-Holland Mathematics Studies, vol. 116, (1985), Amsterdam · Zbl 0578.46046
[16] Gordon, Y., On p-summing constants of Banach spaces, Israel J. Math., 7, 151-163, (1969) · Zbl 0179.17502
[17] Grafakos, L., Classical and modern Fourier analysis, (2004), Pearson Education, Inc. Upper Saddle River, NJ · Zbl 1148.42001
[18] Herz, C., The theory of p-spaces with an application to convolution operators, Trans. Amer. Math. Soc., 154, 69-82, (1971) · Zbl 0216.15606
[19] Herz, C.; Rivière, N., Estimates for translation-invariant operators on spaces with mixed norms, Studia Math., 44, 511-515, (1972) · Zbl 0269.43006
[20] Kamińska, A., Indices, convexity and concavity in Musielak-Orlicz spaces, Funct. Approx. Comment. Math., 26, 67-84, (1998) · Zbl 0914.46024
[21] Kantorovich, L. V.; Akilov, G. P., Functional analysis, (1982), Pergamon Press Oxford-Elmsford, N.Y. · Zbl 0484.46003
[22] Kwapień, S.; Pełczyński, A., Remarks on absolutely summing translation invariant operators from the disc algebra and its dual into a Hilbert space, Michigan Math. J., 25, 173-181, (1978) · Zbl 0391.46041
[23] Larsen, R., An introduction to the theory of multipliers, Die Grundlagen der Math. Wissenschaften, vol. 175, (1975), Springer
[24] Mastyło, M.; Sánchez Pérez, E. A., Domination and factorization of multilinear operators, J. Convex Anal., 20, 4, 999-1012, (2013) · Zbl 1287.47046
[25] Maurey, B., Théorèmes de factorisation pour LES opérateurs linéairesà valeurs dans LES spaces \(L_p\), Astérisque, 11, (1974)
[26] Oberlin, D. M., Translation-invariant operators on \(L_p(G)\), \(0 < p < 1\), Michigan Math. J., 23, 2, 119-122, (1976) · Zbl 0331.43006
[27] Oberlin, D. M., Translation-invariant operators on \(L_p(G)\), \(0 < p < 1\). II, Canad. J. Math., 29, 3, 626-630, (1977) · Zbl 0347.43003
[28] Oberlin, D. M., Translation-invariant operators of weak type, Pacific J. Math., 85, 1, 155-164, (1979) · Zbl 0398.43004
[29] Okada, S.; Ricker, W. J.; Sánchez Pérez, E. A., Optimal domain and integral extension of operators: acting in function spaces, Operator Theory: Advances and Applications, vol. 180, (2008), Birkhauser Verlag Basel · Zbl 1145.47027
[30] Open problems at the first seminar (Poland-GDR) on operator ideals and geometry of Banach spaces, Forschungsergebnisse, N/82/27, 1982.
[31] Pełczyński, A., p-integral operators commuting with group representations and examples of quasi p-integral operators which are not p-integral, Studia Math., 28, 63-70, (1969) · Zbl 0189.43701
[32] Rosenthal, H. P., On subspaces of \(L^p\), Ann. of Math., 97, 344-373, (1973) · Zbl 0253.46049
[33] Shteĭnberg, A. M., Translation-invariant operators in Lorentz spaces, Funktsional. Anal. i Prilozhen., Funct. Anal. Appl., 20, 2, 166-168, (1986), (in Russian), English transl.: · Zbl 0605.47033
[34] Sjögren, P., Translation-invariant operators on weak \(L^1\), J. Funct. Anal., 89, 2, 410-427, (1990) · Zbl 0705.47028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.